Universidad Complutense de Madrid
E-Prints Complutense

Convergence of polynomial level sets.

Impacto

Downloads

Downloads per month over past year

Ferrera Cuesta, Juan (1998) Convergence of polynomial level sets. Transactions of the American Mathematical Society, 350 (12). 4757-4773.. ISSN 0002-9947

[img] PDF
Restringido a Repository staff only

322kB

Official URL: http://www.ams.org/journals/tran/1998-350-12/S0002-9947-98-02342-3/S0002-9947-98-02342-3.pdf


URLURL Type
http://www.ams.org/Organisation


Abstract

In this paper we give a characterization of pointwise and uniform convergence of sequences of homogeneous polynomials on a Banach space by means of the convergence of their level sets. Results are obtained both in the real and the complex cases, as well as some generalizations to the nonhomogeneous case and to holomorphic functions in the complex case. Kuratowski convergence of closed sets is used in order to characterize pointwise convergence. We require uniform convergence of the distance function to get uniform convergence of the sequence of polynomials.


Item Type:Article
Uncontrolled Keywords:Polynomials in Banach spaces; Set convergence; Level sets; Sequences of homogeneous polynomials on a Banach space
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15271
Deposited On:18 May 2012 08:56
Last Modified:09 Aug 2018 09:13

Origin of downloads

Repository Staff Only: item control page